# SDR CALA2025102710608

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N27273
- Make and model: Boeing 737-8
- Aircraft serial: 67528
- Aircraft time: 10,968 hours, 3,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21606
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS AISLE SEATS 1-4 EMERGENCY LIGHTS INOP R&R ONE FUSE FOR EMERGENCY POWER SUPPLY M2816 IN REF IPC 33-51-06-15. OPS CHECK GOOD.
